# SDR ASAA2017020719735

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 5,598 hours, 1,883 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK ON FO MAP DISPLAY FOR 10 SECONDS THEN BACK TO NORMAL ON ITS OWN. GROUNDED - YES. FFR SHOWED NO FAULTS. SYS OPS NML. NO HISTORY 90 DAYS. SUSPECT NUISANCE ERROR. REF AMM 34-61-00-860-801.
